# SDR CNMA20090001

- Difficulty date: March 28, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 68,134 hours, 10,950 cycles
- Engine: Ge CF650C2
- Engine time: 80,996 hours, 16,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL CLIMBING THRU 320 NO THROTTLE MOVEMENT SMOOTH WEATHER. N1 DROPPED TO 90%, EGT 850 WITH VIBRATION. CORRECTIVE ACTION REPLACED ENGINE.
